Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Complete solutions of a coupled system of partial differential equations arising in thermoelasticity


Author: D. S. Chandrasekharaiah
Journal: Quart. Appl. Math. 45 (1987), 471-480
MSC: Primary 73C25; Secondary 73U05
DOI: https://doi.org/10.1090/qam/910454
MathSciNet review: 910454
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three general, complete solutions of a coupled hyperbolic or hyperbolic-parabolic system of two second-order linear partial differential equations are presented. The system includes among its particular cases the governing field equations of the conventional as well as generalized thermoelasticity theories. The solutions obtained are analogous to the Lamé, Papkovitch, and Galerkin solutions in classical elasticity. The interrelationships among the solutions are also exhibited. Some solutions obtained in earlier works are deduced as special cases of the unified solutions obtained here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C25, 73U05

Retrieve articles in all journals with MSC: 73C25, 73U05


Additional Information

DOI: https://doi.org/10.1090/qam/910454
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website